Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anon_man

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1327 profile views
  1. I think you're right on. In my case, I thought I had ED for 15 years. I recently noticed with my wife I get aroused when there is no opportunity for it, so I am starting to realize it's more mental. You can beat this!
  2. And add to this that you're depressed! I agree with everybody, its definatley psychological mate. Why are you depressed? You feeling like you're ugly and that no1 will want you would play with your mind and emotions to the point that you convince yourself you dont want it or your not attracted to anybody because its easier to feel that and hurts less. It you are unhappy with the way you look and feel, take action to make yourself feel better! In terms of not wanting being attracted to the
  3. So you claim you have no desire to satisfy yourself. Can you go 90 days without doing that? I'm trying to help here.
  4. iUnderstand where you're coming from. Yeah that wuld be hard to explain. Us guys have our time and moments where we just arent intrested in sex. It's natural. It can last for months, and even years. Perhaps, there's something going on in your personal life, thats disturbing the sexual appeal. You might not notice it at first, but there's most likely something going on thats distracting you from being intrested in something( in this case sex) I took Accutane over 15 years ago, and h
  5. I actually find this comment very interesting, "They also continue to disregard excessive sexual stimulation as a possible factor. They constantly tell you it isn't the cause, but anything that disrupts your hormonal balance can be a contributor." I have never heard that before, but it makes a lot of sense. Could you elaborate more?
  6. Are you able to get an erection alone with stimulation?
  7. I suspect this has something to do with neurotransmitters like dopamine or seratonin. I've been thinking of seeing a psychologist myself.
  8. That's a very interesting comment. I also experienced low libido while on and after Accutane, but I had also started smoking cigarettes at the same time.
  9. I've been effectively impotent ever since taking Accutane many years ago (i.e. nothing happens even with a naked woman). If anyone has an answer to this problem, I'd like to hear.
  10. Ok, I've seen enough posts asking if Accutane can cause these problems. Obviously the answer is yes. What can be done about it?
×